U.S. doctors online nowAsk doctors free
United Kingdom
A 31-year-old male asked:

Red dots on tongue and sore could this be caused from me been on penicillin from a throat infection i have had recently ?

1 doctor answer1 doctor weighed in
Dr. Bruce Jacobs
Specializes in Family Medicine
Yes,its: possible you have an irritation of your tongue(glossitis)as an adverse reaction to the penicillin. Discuss it with your Dr. You may be allergic to penicillin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.